# SDR UIEA2016122401053

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,419 hours, 21,760 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE EICAS MESSAGE.  PERFORMED TROUBLESHOOTING IAW FIM 30-21 FT 806 , AND WDM 30-21-11-1.  FOUND THREE BROKEN WIRES.  PERFORMED REPAIR AND PINNING OF ALL THREE WIRES IAW SWPM 20-10-13.  PERFORMED OPS CHECK OF ANTI-ICE AND RT THRUST REVERSER CHECKS GOOD IAW AMM 71-00-00 & 78-00-00.
